How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Cosmetic surgeon
Category: Dermatology
Satisfied Customers: 60490
Experience:  MBBS MS
5625079
Type Your Dermatology Question Here...
Dr. Arun Phophalia is online now

I am suffering after been given a cream by my GP, PEELING

This answer was rated:

i am suffering after been given a cream by my GP
JA: What are all your symptoms? Are you taking any medication?
Customer: PEELING SKIN , I AM HOUSE BOUND, UNABLE TO PUT MY WEIGHT ON MY FEET
JA: Got it. Have you seen a dermatologist about this?
Customer: no
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: no

Welcome to JustAnswer.
Answers here are for education and information.
I will respond shortly with an answer or further information request.

What are your age and gender?

Did the cream cause the peeling?

Please post a picture.

Dr. Arun Phophalia and other Dermatology Specialists are ready to help you
Customer: replied 18 days ago.
65 and male

I am calling you. Please pick up the phone.

Thanks for talking on the phone, Llyod.